It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I was on Lipitor for three years and Zocor for three months. I had to stop taking them due to side effects--extreme peripheral neuropathies, which went away soon after I stopped taking them.

My doctor is trying me on the absolute minimum dosage of Crestor, which is 5 mg per day. He said it's okay to take it every other day. Due to neuropathy returning after only a few days on the drug, here is what I did.

I took 5 mg per day for five days, 2.5 mg per day for the next five days, and for the past eleven days, have been taking 1.25 mg. The neuropathy has lessened to where it's tolerable, but the drug is causing constipation. I'm a vegetarian who eats fiber galore (fruits, veggies, whole grains) and no junk food.

Has anyone else had this problem with Crestor? The ironic part is that I took much higher dosages of Lipitor and Zocor over much longer time periods, and neither drug ever caused even mild constipation.





All times are GMT -7. The time now is 01:30 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!